# SDR DALA1032260686

- Difficulty date: October 12, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 45,182 hours, 20,187 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Hinge Fitting
- Condition: Damaged
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF NR 2 PYLON RT SIDE AFT TR HINGE FTG P/N 311N3555-28 FOUND LWR FWD HOLE OVERSIZED AT STA 144 NOTE: HOLE IS THROUGH TR HINGE FTG AND BULKHEAD FTG P/N 311N3231-1.  NEW SKIN SECTION NOT DRILLED.  REPAIRED PER ERA 486191-14.  (DL757103095)
